| Catalog Number |
2H8603 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the filter of a clearlink system non-dehp extension set had filter "busted".This event occurred during an unspecified patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submit.
Additional Manufacturer Narrative
Additional information was added to b3 (event date), h4, h6 and h10.B3: the date of event was reported as ¿two nights prior¿ to 05-nov-2022.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.